CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
melle Views: 53,786
Published: 15 years ago
 
This is a reply to # 70,175

Re: Mirena IUD Side Effects


I wish I had done more research before having my mirena inserted a few weeks ago. I have endometrial hyperplasia and had taken estradiol to control my heavy periods. My new doctor suggested the mirena after I visited him with a period that had been going for almost a month. Since then my period has returned after stopping for about a week. What's worse is the painful cramps that have come with it. They are terrible. I've never had cramps like these ever. There's no way I can forsee keeping this in for months just to get over the side effects. If the cramping and heavy periods aren't gone in a few weeks, I'm having it removed. I'd rather take the estradiol. Does anyone know how long this has been on the market?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

6.547 sec, (1)